# SDR AALA201801229004

- Difficulty date: January 19, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 51,634 hours, 29,593 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Pin
- Part number: D3215303200800
- Part serial: AF3539
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR REAR PINTLE PIN FOUND CORRODED.  REPLACED THE RIGHT MLG PINTLE PIN IAW 26T00032001.
